# SDR TRBA2006056

- Difficulty date: July 23, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311649902
- Condition: Defective
- Location: Nr 2 Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CLIMB, NR 2 ENGINE TQ FLUX OF 10 PERCENT AT 1,000 FTS, AFTER TAKEOFF INCREASE 20-30 PERCENT.  RETURNED TO AIRPORT AND IN FINAL WENT TO 0 PERCENT THEN BACK TO 78 PERCENT TWICE.  ENGINE WAS SHUTDOWN.  EMERGENCY LANDING PERFORMED.  REMOVED AND REPLACED RT INBOARD TQ SENSOR AND CONNECTED GROUND WIRE ON PVM AS PER JIC 61-22-00, OPT CHECK FOUND OK.  NO FLUX NOTED AS PER JIC 77-13-61.  (M)
